# SDR SWAA2022031066357

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 277 ON TIE CLIP AT STRINGER 10 R AT PASSENGER CABIN 2022-55501 / [01] INSTALLED NEW TIE CLIP LOCATED BS 277 AT STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING 141A1110 SHEET 18  SEE INDIVIDUAL SIGN OFF BELOW;[02] INSTALLED NEW TIE CLIP LOCATED BS 277 AT STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING 141A1110 SHEET 18  SEE INDIVIDUAL SIGN OFF BELOW AS RII
